Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fourier integrals and metric geometry


Authors: J. von Neumann and I. J. Schoenberg
Journal: Trans. Amer. Math. Soc. 50 (1941), 226-251
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1941-0004644-8
MathSciNet review: 0004644
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Lévy, Calcul des Probabilités, Paris, 1925.
  • [2] K. Menger, Die Metrik des Hilbertschen Raumes, Anzeiger der Akademie der Wissenschaften in Wien, Mathematisch-Naturwissenschaftliche Klasse, vol. 65 (1928), pp. 159-160.
  • [3] I. J. Schoenberg, Remarks to Maurice Fréchet's article . . ., Annals of Mathematics, (2), vol. 36 (1935), pp. 724-732. MR 1503248
  • [4] -, Metric spaces and positive definite functions, these Transactions, vol. 44 (1938), pp. 522-536. MR 1501980
  • [5] -, Metric spaces and completely monotone functions, Annals of Mathematics, (2), vol. 39 (1938), pp. 811-841. MR 1503439
  • [6] M. H. Stone, Linear transformations in Hilbert space III, Proceedings of the National Academy of Sciences, vol. 16 (1930), pp. 172-175.
  • [7] -, On one-parameter unitary groups in Hilbert space, Annals of Mathematics, (2), vol. 33 (1932), pp. 643-648. MR 1503079
  • [8] W. A. Wilson, On certain types of continuous transformations of metric spaces, American Journal of Mathematics, vol. 57 (1935), pp. 62-68. MR 1507055

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0004644-8
Article copyright: © Copyright 1941 American Mathematical Society

American Mathematical Society